MathSciNet Relay Station
MathSciNet bibliographic data
MR955996 (89k:58181) 58F13 (34C11)
Hirsch, Morris W. A note on the differential equations of Gleick-Lorenz. Proc. Amer. Math. Soc. 105 (1989), no. 4, 961–962.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement